# SDR CA180907016

- Difficulty date: September 4, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Engine: Rroyce BR700710A110
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Filler
- Part number: BRR19433
- Condition: Out Of Date
- Location: Annulus
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AS PER TLM TASK 05-00-03-800-001 (SUBTASK 05-00-03-870-004), MAXIMUM APPROVED LIVES FOR ANNULUS FILLERS P/N BRR19433 IS 4500 CYCLES.  AS PER RECORDS AVAILABLE, THE ACTUAL LIFE OF ANNULUS FILLERS P/N BRR19433 IS 4887 CYCLES.  THIS ANNULUS FILLER HAS EXCEEDED THE MAX APPROVED LIFE BY 387 CYCLES.  AS PER RECORDS AVAILABLE, THE ACTUAL LIFE OF QTY 2 ANNULUS FILLERS P/N BRR19433 S/N IS NOT KNOWN.  UNABLE TO DETERMINE THE REMAINING LIFE OF THESE ANNULUS FILLERS.  THESE ANNULUS FILLERS WILL BE SCRAPPED AND REPLACED DURING THE ACTUAL SHOP VISIT.  (TC# 20180907016)
